Topological Methods in Nonlinear Analysis
- Topol. Methods Nonlinear Anal.
- Volume 18, Number 2 (2001), 337-349.
Almost-periodicity problem as a fixed-point problem for evolution inclusions
Existence of almost-periodic solutions to quasi-linear evolution inclusions under a Stepanov almost-periodic forcing is nontraditionally examined by means of the Banach-like and the Schauder-Tikhonov-like fixed-point theorems. These multivalued fixed-point principles concern condensing operators in almost-periodic function spaces or their suitable closed subsets. The Bohr-Neugebauer-type theorem jointly with the Bochner transform are employed, besides another, for this purpose. Obstructions related to possible generalizations are discussed.
Topol. Methods Nonlinear Anal., Volume 18, Number 2 (2001), 337-349.
First available in Project Euclid: 22 August 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Andres, Jan; Bersani, Alberto M. Almost-periodicity problem as a fixed-point problem for evolution inclusions. Topol. Methods Nonlinear Anal. 18 (2001), no. 2, 337--349. https://projecteuclid.org/euclid.tmna/1471876705